Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Concerning σ-homomorphisms of Riesz spaces

Charles Thomas Tucker, II

Vol. 57 (1975), No. 2, 585–590
Abstract

If L is a Riesz space (lattice ordered vector space), a Riesz homomorphism of L is an order preserving linear map which preserves the finite operations “” and “”. It was shown in our previous paper [“Homomorphisms of Riesz spaces,” Pacific J. Math.] that there is a large class α of spaces such that if L belongs to a and φ is a Riesz homomorphism from L onto an Archimedean Riesz space, then φ preserves the order limit of sequences. In this paper the list of members of α is extended. It is further shown that there is a large class β of spaces with the property that if L belongs to α and φ is a Riesz homomorphism of L into an Archimedean Riesz space then φ preserves the order limit of sequences.

Mathematical Subject Classification 2000
Primary: 46A40
Secondary: 06A65
Milestones
Received: 29 October 1974
Published: 1 April 1975
Authors
Charles Thomas Tucker, II